gastroenterologist-icon

Stomach pain and vomiting

She is suffering from stomach pain and Vomiting.She consulted a doctor and he said its diarrhea,and given some medicines.But she is not getting relax and her face and eyes are swelling
views-icons 63 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello... Well we need to examine her for that first...I need to know what medications had been prescribed...whether the swelling was there before taking medication or after it...we need to decide if it's because of the disease or the Medicine reaction...I suggest to consult the doctor back...you also need to maintain hydration well so drink lots of water....thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO